New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

petrified
New Member


Date Joined Dec 2008
Total Posts : 17
   Posted 2/10/2009 1:35 PM (GMT -7)   
i have gone from barely using ativan to clonazepam this pill made me feel weak and worthless does any one know what i'm talking about confused confused confused confused confused

Celey
Veteran Member


Date Joined May 2007
Total Posts : 1284
   Posted 2/10/2009 4:35 PM (GMT -7)   
I have taken Clonazepam (or the generic version... or maybe that is the generic version, I cannot remember).... I don't remember the feeling of worthlessness.... But I do remember feeling weak, and also very shaky...

It helped my anxiety... but everybody's different... If the medicine isn't working for you and the side effects are becoming a problem, you ought to consult the doctor who prescribed the medicine to see if you can find something different to take....
I think I am being picked on by life, sometimes. But's that okay. Life and I are good buddies... I know life doesn't mean no harm. It just is the way it is. I can accept that.


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/10/2009 4:47 PM (GMT -7)   

I agree with Celey, if the new med is not working, perhaps your physician will put you back on low dose Ativan.  I have never heard of a benzo causing you to feel worthless.  That sounds more like your anxiety.

I am not a professional but I do hope you talk to yours and get some help.

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 2/10/2009 5:09 PM (GMT -7)   
I agree with both Celey and Kitt on this my friend. I also take this benzo and it never made me feel like this, but I can see how the anxiety/depression over being not up to par could cause this. . . It is a hard road for all of us.

I hope you get straightened out and wish you the best of luck!
Much Love, Hugs, Peace & Comfort . . . Your Bro . . . Sam :)
 ~Co-Moderator Anxiety & Panic Forum~
"Although the world is full of suffering. . . it is also full of the overcoming of it."
~Helen Keller~
Not a professional.  Seek your physician's advice before making changes to your meds or lifestyle.
 


percycat
Veteran Member


Date Joined Jul 2005
Total Posts : 1952
   Posted 2/10/2009 7:45 PM (GMT -7)   
Hi, petrified!

I don't have advice about the worthless feelings, but I can say that my body reacts very differently to those two medications. Ativan works pretty quickly for me and takes the edge off my anxiety; I've only ever taken it occasionally, as it sounds like you did. Clonazepam did absolutely nothing for me, that I can recall - no change in anxiety, no good feelings, but no bad ones - basically, it left me feeling like I hadn't taken anything. This was also on an as needed basis - well, if I needed something, I always took the Ativan after that.

I hope you're able to get in to see your doctor very soon - Good luck!

percycat

Percy/Percycat

Co-Moderator, Anxiety and Panic Forum


Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 2/11/2009 10:51 AM (GMT -7)   
It sounds like depression is bothering you. Find an anti-depressant that works for you. Giving up is not an option. You will find a medication that works for you and if you begin doing the things that members suggest on this forum, you will feel better! I'm not a doctor but I know things will get better! I'll be thinking about you!
Anxiety Disorder/Mitral Valve Prolapse
 
Prozac and Carvedilol


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/11/2009 5:17 PM (GMT -7)   

Aries is right, there is no giving up..........you are an important person and a part of the "No giving Up Family" here in A & P. 

We are all here to support you.

Gentle Hugs

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 2/12/2009 1:27 PM (GMT -7)   

You all are right about not giving up :)  Got to keep moving forward!

Sam :)

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:20 AM (GMT -7)
There are a total of 2,732,429 posts in 301,020 threads.
View Active Threads


Who's Online
This forum has 151182 registered members. Please welcome our newest member, Sean C..
184 Guest(s), 3 Registered Member(s) are currently online.  Details
notsosicklygirl, pressurehead, JaxCalvin


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer